| Catalog Number |
195-160 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation remains in progress.A supplemental report will be provided after completion.
Event or Problem Description
The customer reported a false negative result with the binaxnow covid-19 ag self test performed on (b)(6) 2025.No alternative test was taken, but the customer mentioned symptoms of cough, sore throat, chills, fever, and loss sense of smell.No additional information was provided.
Event or Problem Description
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 887094 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-160 / lot: 887094, device part number 195-430wjr / lot: 887094.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 887094 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however, it could have possibly been related to the specific patient sample.